RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1952, Volume 7, Issue 2(48), Pages 7–16 (Mi umn8300)  

This article is cited in 2 scientific papers (total in 3 papers)

The works of N. N. Luzin on the theory of functions of a complex variable

V. S. Fedorov


Full text: PDF file (1172 kB)

Bibliographic databases:

Citation: V. S. Fedorov, “The works of N. N. Luzin on the theory of functions of a complex variable”, Uspekhi Mat. Nauk, 7:2(48) (1952), 7–16

Citation in format AMSBIB
\Bibitem{Fed52}
\by V.~S.~Fedorov
\paper The works of N.\,N.~Luzin on the theory of functions of a~complex variable
\jour Uspekhi Mat. Nauk
\yr 1952
\vol 7
\issue 2(48)
\pages 7--16
\mathnet{http://mi.mathnet.ru/umn8300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=46979}
\zmath{https://zbmath.org/?q=an:0049.17003}


Linking options:
  • http://mi.mathnet.ru/eng/umn8300
  • http://mi.mathnet.ru/eng/umn/v7/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks Cycle of papers illustrated mathematical work of N. N. Luzin

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Nikolai Nikolaevich Luzin (on the 100th anniversary of his birth)”, Russian Math. Surveys, 40:3 (1985), 1–4  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. P. Dolzhenko, G. Ts. Tumarkin, “N. N. Luzin and the theory of boundary properties of analytic functions”, Russian Math. Surveys, 40:3 (1985), 79–95  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. P. Dolzhenko, “The work of D. E. Men'shov in the theory of analytic functions and the present state of the theory of monogeneity”, Russian Math. Surveys, 47:5 (1992), 71–102  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук
    Number of views:
    This page:503
    Full text:237
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019